# SDR R61A2024042800191

- Difficulty date: April 10, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 47,029 hours, 28,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH INBD SEAT TRACK FOUND CORRODED. MX REPLACED SEAT TRACK PN 170-67861-003 IAW SRM 51-43-03, 51-43-04
